# SDR P5CA201812310391

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,984 hours, 20,649 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flow Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK AIRFLOW NOISE IS EXCESSIVE DIFFICULT TO COMMUNICATE( ACCOMPLISHED CHECK OF LEFT PACK FLOW CONTROL VALVE AS PER FIM FAULT CODE 21-20 01-00 AND FOUND V16 CONNECTOR  DISRTY ,CLEANED AND E INSTALLED CONNECTOR  AS PER AMM 21-51-01 OPS CHECK NORMAL  NO NOISE IN THE COCKPIT  )
